Alert archive / Wisconsin / Special Weather Statements in 2021

Special Weather Statement, NWS Duluth, MN

September 7, 2021Ashland County, Iron County, Wisconsin

NWS Duluth, MN issued this special weather statement at Sep 7, 2021, 2:13 AM CDT for Ashland County, Iron County, Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2021, 2:13 AM CDT (07:13 UTC)
Expired
Sep 7, 2021, 2:45 AM CDT
In force
32 min
Issued by
NWS Duluth, MN
Hail
0.25 in
Wind
40

Counties Ashland County, WI, Iron County, WI

The radar

The Duluth radar (KDLH), 140 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.2 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2021-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2021-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1568 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

812 
WWUS83 KDLH 070713
SPSDLH

Special Weather Statement
National Weather Service Duluth MN
213 AM CDT Tue Sep 7 2021
 
WIZ002>004-007-008-070745-
Bayfield WI-Iron WI-Sawyer WI-Ashland WI-Washburn WI-
213 AM CDT Tue Sep 7 2021

...Strong thunderstorms will impact portions of southeastern
Bayfield, Iron, northeastern Washburn, Ashland and northern Sawyer
Counties through 245 AM CDT...

At 212 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Saxon, to Mellen, to near
Chief Lake on Chippewa Flowage, moving east at 60 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured 
         objects around. Minor hail damage to outdoor objects is 
         possible.

Strong thunderstorms will be near...
  Mellen and Saxon around 220 AM CDT.
  Hurley, Upson and Gile around 225 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4595 9078 4608 9169 4635 9100 4674 9089
      4662 9054 4662 9049 4660 9044 4657 9044
      4655 9040 4653 9040 4654 9037 4652 9031
      4652 9028 4650 9026 4650 9022 4643 9016
      4634 9012 4630 8993 4625 8993
TIME...MOT...LOC 0712Z 279DEG 54KT 4657 9048 4630 9068 4595 9129 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

KSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Sep 7, 12:53 AM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Sep 7, 12:53 AM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1253 AM CDT Tue Sep 7 2021

.DISCUSSION...(This evening through Sunday)
Issued at 341 PM CDT Mon Sep 6 2021

Summary: Showers and storms will move in from the northwest in the
evening and overnight hours. Some storms could be strong to severe
with primary hazards being damaging winds and hail upwards of 1 inch
in diameter. Showery activity will begin to disperse tomorrow
morning as a cold front ushers the showers out of the region. Behind
this front we will see gusty winds out of the northwest. Wind gusts
in excess of 35 mph will be widespread with even higher speeds
expected across the Arrowhead.

Surface high pressure was retreating to the east this morning with
southerly winds beginning to increase across the region. Warm air
advection continued through the day as a warm front arches across
the region. This southerly flow is allowing the region to quickly
rebound from the previous nights lows in the 30s and 40s. Highs by
the end of the day will be back up into the 70s. An upper level
trough will be sliding across the International Border this evening
helping to induce a deepening low in eastern ND. The warm sector out
ahead of this low could see some developing showers and
thunderstorms through isentropic ascent. As we head into the
overnight hours the system is expected to strengthen with strong PVA
aloft. MUCAPE is expected to be in excess of 500 J/Kg with the NAM
running strong around 2000 J/Kg. Additionally, there will be high
amounts of shear to help sustain these storms with speeds around 50
kts. SPC has the vast majority of our CWA highlighted in a marginal
risk for severe weather. Storms will likely begin elevated in nature
this evening across our northwest counties. As the cold front pivots
across in the overnight hours I expect this to be our focal point
for strong to severe storms to develop. Main hazards at this time
are damaging winds in excess of 60 mph and hail upwards of an inch
in diameter.

Tuesday the cold front will be ushering out the remaining showers
through the early morning hours. On the backside of this cold front
we will see a strong pressure gradient set up over the region with
gusty winds across the region out of the northwest. Afternoon wind
gusts could be in excess of 35 mph with even stronger speeds across
the Arrowhead. The vertically stacked low will continue its track
east providing cyclonic flow aloft. Ample mid level lapse rates will
help to incite some scattered showers and storms by the afternoon
hours. This pattern continues through into Wednesday with slightly
less windy conditions and another chance for scattered showers in the
afternoon.

Upper level ridging pushes cyclonic flow out of the region Thursday
with surface high pressure nudging its way north. Model consistency
drastically drops beyond Thursday as we head into the weekend. The
general consensus is to have another system slide across the
Canadian Prairies bringing showers and thunderstorms to the region.
Overall timing could be as early as Friday evening.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1253 AM CDT Tue Sep 7 2021

Showers and thunderstorms are passing through the region
associated with a cold front. Storms will affect DLH for the next
couple hours before tapering off. Most of the thunder activity has
already passed through HIB/INL, but couldn't rule out some
additional showers and perhaps a storm redeveloping in the next
couple hours. BRD will also likely see showers and thunderstorms
for the next couple hours, with HYR not likely to see storms until
around 08Z. As storms pass through, expect gusty and erratic winds
possibly in excess of 20 knots. Wind direction is likely to be
variable as storms pass through.

Strong northwest winds are expected following the frontal passage
on Tuesday at all terminals. Wind gusts to around 20 to 25 knots
with occasionally higher gusts are possible, especially during
the afternoon hours. Some LLWS is possible Tuesday evening as
winds at the surface lighten up a bit.

&&

.MARINE...
Issued at 341 PM CDT Mon Sep 6 2021

Southeasterly winds will continue to stream across the Lake around
10-15 kts through this evening and most of the night. Showers and
thunderstorms will be entering the Lake after midnight with the
chance for some storms to be strong to severe. Main hazards will be
damaging winds and hail upwards of 1 inch in diameter. Showers and
storms will begin to taper off in the morning hours. A cold front
will swing in from the west Tuesday morning bringing gusty
conditions across the Lake. A small craft advisory has been issued.
There is some concern of gales along the North Shore in the late
afternoon and evening hours, however, confidence is not high enough
to upgrade the headline at this time. Windy conditions are expected
to persist into Wednesday morning with conditions improving at the
head of the Lake first and spreading east thereafter.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  57  71  53  69 /  70  30  10  20
INL  53  68  51  67 /  70  60  50  60
BRD  55  73  53  71 /  30   0   0   0
HYR  56  73  51  69 /  50  20  10  30
ASX  57  74  53  71 /  70  30  30  40

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory from 9 AM this morning to 11 AM CDT
     Wednesday for LSZ121-140>148-150.

&&

DISCUSSION...Britt
AVIATION...JDS
MARINE...Britt
Hazardous weather outlook, Sep 6, 3:42 PM CDT, 10 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
342 PM CDT Mon Sep 6 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-071030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
342 PM CDT Mon Sep 6 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Thunderstorms are likely tonight and early Tuesday morning over
northern Minnesota into northwest Wisconsin. A few storms may be
severe with damaging wind gusts and frequent lightning the main
threat. There is a small risk of hail up to 1 inch in diameter.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorm chances continue Tuesday and Wednesday and will
return Friday night.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed over northern Minnesota tonight and
a small portion of far northern Wisconsin early Tuesday morning.

LSZ121-140>148-150-071030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
342 PM CDT Mon Sep 6 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Thunderstorms are likely tonight into the early morning Tuesday.
There is a slight chance of severe storms. Damaging wind gusts and
frequent lightning are the main hazards. Hail to one inch in
diameter is also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong and gusty winds will continue Tuesday through Wednesday
afternoon. Conditions will be hazardous to smaller vessels.
Occasional gale-force gusts to 35 knots are possible Tuesday
evening and Wednesday morning. A Small Craft Advisory is in
effect Tuesday morning through Wednesday morning as a result.

GSF

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Local storm report, Sep 7, 1:25 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
125 AM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             2 S BACKUS              46.80N 94.51W
09/07/2021  E0.88 INCH       CASS               MN   PUBLIC

&&

LE
Local storm report, Sep 7, 1:28 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
128 AM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     TSTM WND GST     1 ESE DULUTH            46.78N 92.09W
09/07/2021  M35 MPH          ST. LOUIS          MN   BUOY

            BUOY STATION DULM5 DULUTH HARBOR.

&&

LE
Special weather statement, Sep 7, 1:35 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Duluth MN
135 AM CDT Tue Sep 7 2021

MNZ020-035>037-070700-
Northern Aitkin MN-Southern Lake/North Shore MN-
Carlton/South St. Louis MN-South Aitkin MN-
135 AM CDT Tue Sep 7 2021

...Strong thunderstorms will impact portions of central Aitkin,
southern St. Louis, northern Carlton and southwestern Lake Counties
through 200 AM CDT...

At 135 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Canyon, to near Cromwell, to 7 miles south
of McGregor, moving east at 75 mph.

HAZARD...Winds gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Cloquet, Scanlon, Carlton, Wrenshall, Island Lake and Fond Du Lac
  Reservation around 150 AM CDT.
  Thomson around 155 AM CDT.

Other locations in the path of these storms include Superior, Proctor
and Mahtowa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4654 9366 4673 9332 4694 9281 4703 9215
      4700 9199 4706 9192 4710 9162 4676 9207
      4665 9227 4666 9229 4655 9245
TIME...MOT...LOC 0635Z 259DEG 64KT 4696 9252 4664 9283 4650 9325

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

KSE
Special weather statement, Sep 7, 1:47 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Duluth MN
147 AM CDT Tue Sep 7 2021

WIZ001>004-007-008-070715-
Douglas WI-Bayfield WI-Iron WI-Sawyer WI-Ashland WI-Washburn WI-
147 AM CDT Tue Sep 7 2021

...Strong thunderstorms will impact portions of Bayfield,
southeastern Douglas, northwestern Iron, northern Washburn,
southwestern Ashland and northwestern Sawyer Counties through 215 AM
CDT...

At 147 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Madeline Island, to near Drummond, to near
Minong, moving east at 65 mph.

HAZARD...Winds gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Sanborn around 205 AM CDT.

Other locations in the path of these storms include Marengo, Seeley,
Cable and Mellen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4647 9020 4634 9038 4604 9112 4610 9200
      4663 9149 4692 9087 4660 9088 4662 9049
      4660 9044 4657 9044 4653 9039 4655 9033
      4652 9031 4652 9028 4650 9026 4650 9022
TIME...MOT...LOC 0647Z 272DEG 56KT 4687 9061 4637 9131 4614 9187

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

KSE
Special weather statement, Sep 7, 2:11 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Duluth MN
211 AM CDT Tue Sep 7 2021

MNZ038-WIZ006-070745-
Pine MN-Burnett WI-
211 AM CDT Tue Sep 7 2021

...A strong thunderstorm will impact portions of central Pine and
central Burnett Counties through 245 AM CDT...

At 211 AM CDT, Doppler radar was tracking a strong thunderstorm near
Brook Park, or near Hinckley, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Locations impacted include...
  Webster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4591 9314 4598 9314 4598 9305 4613 9305
      4608 9230 4573 9243
TIME...MOT...LOC 0710Z 282DEG 42KT 4596 9300

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

LE
Special weather statement, Sep 7, 2:13 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Duluth MN
213 AM CDT Tue Sep 7 2021

WIZ002>004-007-008-070745-
Bayfield WI-Iron WI-Sawyer WI-Ashland WI-Washburn WI-
213 AM CDT Tue Sep 7 2021

...Strong thunderstorms will impact portions of southeastern
Bayfield, Iron, northeastern Washburn, Ashland and northern Sawyer
Counties through 245 AM CDT...

At 212 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Saxon, to Mellen, to near
Chief Lake on Chippewa Flowage, moving east at 60 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Mellen and Saxon around 220 AM CDT.
  Hurley, Upson and Gile around 225 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4595 9078 4608 9169 4635 9100 4674 9089
      4662 9054 4662 9049 4660 9044 4657 9044
      4655 9040 4653 9040 4654 9037 4652 9031
      4652 9028 4650 9026 4650 9022 4643 9016
      4634 9012 4630 8993 4625 8993
TIME...MOT...LOC 0712Z 279DEG 54KT 4657 9048 4630 9068 4595 9129

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KSE

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 9:25 PM CDTSpecial Weather StatementDLHItasca35 min
Sep 6, 11:33 PM CDTSpecial Weather StatementDLHSaint Louis27 min
Sep 6, 11:39 PM CDTSpecial Weather StatementDLHCass36 min
Sep 7, 12:06 AM CDTSpecial Weather StatementDLHLake24 min
Sep 7, 12:14 AM CDTSpecial Weather StatementDLHCass31 min
Sep 7, 12:14 AM CDTSpecial Weather StatementDLHAitkin31 min
Sep 7, 12:28 AM CDTSpecial Weather StatementDLHLake32 min
Sep 7, 12:31 AM CDTSpecial Marine WarningDLH44 min
Sep 7, 12:32 AM CDTSpecial Weather StatementDLHAitkin, Carlton28 min
Sep 7, 1:00 AM CDTSpecial Weather StatementDLHCarlton30 min
Sep 7, 1:10 AM CDTSpecial Weather StatementDLHCarlton35 min
Sep 7, 1:18 AM CDTSpecial Marine WarningDLH27 min
Sep 7, 1:35 AM CDTSpecial Weather StatementDLHAitkin, Carlton25 min
Sep 7, 2:11 AM CDTSpecial Weather StatementDLHPine34 min
Sep 7, 4:07 AM CDTGale WarningDLH17 hr
Sep 7, 2:24 PM CDTSpecial Weather StatementDLHKoochiching36 min
Sep 7, 2:33 PM CDTSpecial Weather StatementDLHSaint Louis27 min
Sep 7, 3:06 PM CDTSpecial Weather StatementDLHSaint Louis24 min
Sep 7, 4:00 PM CDTSpecial Weather StatementDLHSaint Louis30 min
Sep 7, 4:11 PM CDTSpecial Weather StatementDLHItasca34 min
Sep 7, 4:27 PM CDTSpecial Weather StatementDLHKoochiching33 min
Sep 7, 4:30 PM CDTSpecial Weather StatementDLHSaint Louis30 min
Sep 7, 4:45 PM CDTSpecial Weather StatementDLHCarlton30 min
Sep 7, 4:55 PM CDTSpecial Weather StatementDLHCarlton35 min
Sep 7, 5:16 PM CDTSpecial Marine WarningDLH31 min
Sep 7, 5:19 PM CDTSpecial Weather StatementDLHCarlton26 min
Sep 7, 6:02 PM CDTSpecial Weather StatementDLHCarlton28 min
Sep 7, 6:17 PM CDTSpecial Weather StatementDLHCarlton28 min
Sep 7, 6:23 PM CDTSpecial Weather StatementDLHAitkin22 min
Sep 7, 6:46 PM CDTSpecial Weather StatementDLHAitkin14 min
Sep 7, 6:59 PM CDTSpecial Weather StatementDLHCarlton16 min
Sep 7, 1:22 AM CDTSpecial Weather StatementDLHBayfield, Douglas23 min
Sep 7, 1:47 AM CDTSpecial Weather StatementDLHAshland, Bayfield28 min
Sep 7, 2:42 AM CDTSpecial Weather StatementDLHIron33 min
Sep 7, 2:51 AM CDTSpecial Weather StatementDLHBurnett, Washburn24 min
Sep 7, 2:56 AM CDTSpecial Weather StatementDLHBurnett34 min
Sep 7, 3:14 AM CDTSpecial Weather StatementDLHSawyer, Washburn31 min
Sep 7, 3:29 AM CDTSevere Thunderstorm WarningDLHSawyer, Washburn31 min
Sep 7, 3:31 AM CDTSpecial Weather StatementDLHWashburn14 min
Sep 7, 3:59 AM CDTSpecial Weather StatementDLHPrice31 min
Sep 7, 3:09 PM CDTSpecial Weather StatementDLHDouglas36 min
Sep 7, 3:48 PM CDTSpecial Weather StatementDLHBayfield27 min
Sep 7, 4:38 PM CDTSpecial Weather StatementDLHBayfield37 min
Sep 7, 5:13 PM CDTSpecial Weather StatementDLHSawyer32 min
Sep 7, 5:35 PM CDTSpecial Weather StatementDLHDouglas25 min
Sep 7, 5:38 PM CDTSpecial Weather StatementDLHSawyer22 min
Sep 7, 5:45 PM CDTSpecial Weather StatementDLHDouglas30 min
Sep 7, 5:47 PM CDTSpecial Weather StatementDLHIron13 min
Sep 7, 5:54 PM CDTSpecial Weather StatementDLHPrice21 min
Sep 7, 6:01 PM CDTSpecial Weather StatementDLHDouglas14 min
Sep 7, 6:04 PM CDTSpecial Weather StatementDLHSawyer26 min

Nearby

Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.